# SDR 04252647

- Difficulty date: September 4, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N647BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7399
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT F/A NOTICED ELECTRICAL SMELL THAT WENT AWAY ON FINAL.  INSPECTED CABIN FOUND NO EVIDENCE OF BURNING.  INSPECTED AVIONICS BAY.  FOUND NO EVIDENCE OF BURNING REF AMM 33-21-00 & WM 20-11-00.  A/C OK TO CONTINUE SERVICE AT THIS TIME.
